M. Ram Murty - Ramanujan series for arithmetical functions

hrj:180 - Hardy-Ramanujan Journal, January 1, 2013, Volume 36 - 2013 - https://doi.org/10.46298/hrj.2013.180
Ramanujan series for arithmetical functionsArticle

Authors: M. Ram Murty 1

  • 1 Department of mathematics

We give a short survey of old and new results in the theory of Ramanujan expansions for arithmetical functions.


Volume: Volume 36 - 2013
Published on: January 1, 2013
Imported on: March 3, 2015
Keywords: Ramanujan expansions, mean values, trigonometric series,Ramanujan sums,[MATH] Mathematics [math]
Funding:
    Source : OpenAIRE Graph
  • Funder: Natural Sciences and Engineering Research Council of Canada

6 Documents citing this article

Consultation statistics

This page has been seen 372 times.
This article's PDF has been downloaded 997 times.